MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX AWL -NS; BONE AWL

DEPUY MITEK LLC US HEALIX AWL -NS; BONE AWL
Model Number 222223
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during an arthroscopy it was noted that the healix awl -ns was blunted.The procedure was completed using another device.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> according to the information provided, it was reported that during an arthroscopy it was noted that the healix awl -ns was blunted.The complaint device was received and evaluated.Visual observation confirms the distal tip of the anchor is bent.The sharp tip at the distal end appears to be flattened, confirming this failure.The healix appears slightly used but in expected condition.The possible route cause can be attribute when the device might have been dropped or device was tapped against a hard surface accidentally.However, it cannot be conclusively affirmed.A manufacturing record evaluation was performed for the finished device lot/serial number 1408002, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot : a manufacturing record evaluation was performed for the finished device lot/serial number 1408002, and no non-conformances were identified.

Brand Name
HEALIX AWL -NS
Common Device Name
BONE AWL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9777585
Report Number1221934-2020-00723
Device Sequence Number16695473
Product Code LXH
UDI-Device Identifier10886705007707
UDI-Public10886705007707
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222223
Device Catalogue Number222223
Device Lot Number1408002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/26/2020
03/30/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/27/2020
03/31/2020
Patient Sequence Number1